advertisement
Question
Posted by: Lindie | 2010/11/13

Cylift - medikasie

Help asb. = het voorheen Cipramil geneem en nou
Cylift probeer - maar het na een tablet by albei ''n reaksie
gehad (styfheid en ongemak in kakebeen) - is daar
n ander tablet wat geneem kan word. Dr het gewaarsku
teen Stemetil en Valoid vir moontlike reaksie.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

This sounds very peculiar, as Cipramil and Cilift contain exactly the same active ingredient, so one should not cause any unpleasant reaction the other does not.
I wonder : is this the ONLY medicine you were taking at the time ? Are you being treated by a GP or a specialist psychiatrist ? If a GP, complications like this would suggest it wise to see a consultant psychiatrist for a re-assessment of the situation.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: mv | 2010/11/20

I started with cylift 2 years ago and I did not feel any different.for me cylift was like taking smarties everyday.I am on something else and I am taking it day by day.good luck

Reply to mv
Posted by: cybershrink | 2010/11/14

This sounds very peculiar, as Cipramil and Cilift contain exactly the same active ingredient, so one should not cause any unpleasant reaction the other does not.
I wonder : is this the ONLY medicine you were taking at the time ? Are you being treated by a GP or a specialist psychiatrist ? If a GP, complications like this would suggest it wise to see a consultant psychiatrist for a re-assessment of the situation.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement